# SDR USAA2012041600001

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,748 hours, 16,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AT AFT FLIGHT ATTENDANT SEAT UNABLE TO ACCESS FLASHLIGHT BECAUSE COVER WILL NOT RELEASE.  ADJUSTED DOOR, DOOR OPENS ALRIGHT.
